# SDR 96ZZZM963

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- Engine: Pwa JT8D7B
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heat Vlv
- Part number: 320115
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 533 - ATL-MSY - AIR RETURN, THE FUEL HEAT LIGHT CAME ON SHORTLY AFTER TAKEOFF.  THE RIGHT FUEL TEMP WENT TO 80 DEGREES WITHIN 10 MINUTES.  THE OIL TEMP WAS 145 DEGREES FOR ONE MINUTE.  THE AVERAGE OIL TEMP WAS 130 DEGREES.  EXCEEDED 120 DEGREES FOR 15 MINUTES.  REMOVED FUEL HEAT VALVE.  OIL TEMP LIMITS PER MM 77-01 PG 508.
